Generalized Iterated Maximal Essential Extensions of Rings

Abstract

A necessary and sufficient condition for the existence of GIME(A), the generalized iterated maximal essential extension of an associative ring A, is obtained provided that A is commutative. Some properties of GIME(A) are described, in particular, when A is semiprime or commutative. An example of a prime ring A having no GIME(A) is constructed.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to R. R. Andruszkiewicz.

Additional information

2000 Mathematics Subject Classification: 16S70, 13G05, 13E05, 13B02, 13A15

Communicated by R. Wiegandt

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Andruszkiewicz, R.R. Generalized Iterated Maximal Essential Extensions of Rings. Algebra Colloq. 10, 109–120 (2003). https://doi.org/10.1007/s100110300014

Download citation

Keywords:

  • metaideal
  • accessible subring
  • essential subring
  • integral domain